# SDR SIMA20220218007

- Difficulty date: February 18, 2022
- Submitted: February 19, 2022
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,529 hours, 36,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 CEILING EMERGENCY LIGHT INOP-C/A-RAR BATTERY POWER SUPPLY #3 IAW EMB AMM 33-50-04-000-801-A AND 33-50-04-400-801-A. NO FIX. RAR BATTERY PACK #3 IAW EMB AMM 33-50-04-000-802-A AND 33-50-04-400-802-A. NO FIX. RAR EMERENCY LIGHT INVERTER #4 IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A. OPS CHECK GOOD. END.
